Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rademacher functions in Cesaro type spaces
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
2010 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 198, no 3, 235-247 p.Article in journal (Refereed) Published
Abstract [en]

The Rademacher sums are investigated in the Cesaro spaces Ces(p) (1 <= p <= infinity) and in the weighted Korenblyum-Krein-Levin spaces K-p,K-w on [0,1]. They span l(2) space in Ces(p) for any 1 <= p < infinity and in K-p,K-w if and only if the weight w is larger than t log(2)(p/2)(2/t) on (0,1). Moreover, the span of the Rademachers is not complemented in Ces(p) for any 1 <= p < infinity or in K-1,K-w for any quasi-concave weight w. In the case when p > 1 and when w is such that the span of the Rademacher functions is isomorphic to l(2), this span is a complemented subspace in K-p,K-w.

Place, publisher, year, edition, pages
2010. Vol. 198, no 3, 235-247 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-4680DOI: 10.4064/sm198-3-3Local ID: 2a935230-821b-11df-ab16-000ea68e967bOAI: oai:DiVA.org:ltu-4680DiVA: diva2:977554
Note
Validerad; 2010; 20100627 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(198 kB)21 downloads
File information
File name FULLTEXT01.pdfFile size 198 kBChecksum SHA-512
ce06696754f1bbec329ff6ebe76d3d18ad3a74744357ac8d2c8262efb1635dde661cde9da273470a968baacd6fdb8b84d028b51b62daff51cb2f641e03cace3a
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Astashkin, SergeyMaligranda, Lech
By organisation
Mathematical Science
In the same journal
Studia Mathematica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 21 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf